# SDR SWAA2019110638653

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 56,779 hours, 33,374 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Lead
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ON DOOR 2R HAS WIRE HANGING OUT. / FOUND R2 ESCAPE SLIDE BENCH TEST LEAD EXPOSED. SECURED LEAD WITHIN ESCAPE SLIDE COMPARTMENT PER AMM.
